Open Library logo
New Feature: You can now embed Open Library books on your website!   Learn More
Last edited by Open Library Bot
December 5, 2010 | History

Smoothness of the boundary function of a holomorphic function of bounded type 1 edition

Smoothness of the boundary function of a holomorphic function of bound ...
Harold S. Shapiro

No ebook available.


Buy this book

Add an ISBN in order to
link to booksellers


There's no description for this book yet. Can you add one?
There is only 1 edition record, so we'll show it here...  •  Add edition?

Smoothness of the boundary function of a holomorphic function of bounded type.
[By] Harold S. Shapiro.

Published 1968 by Almqvist & Wiksell in Stockholm .
Written in English.

Edition Notes

Bibliography: p. 447.

Series
Arkiv för matematik,, bd. 7, nr. 31

Classifications

Library of Congress
QA3 .A7 bd. 7 nr. 31

The Physical Object

Pagination
p. 443-447.
Number of pages
447

ID Numbers

Open Library
OL5675434M
LC Control Number
68138752

History

Download catalog record: RDF / JSON
December 5, 2010 Edited by Open Library Bot Added subjects from MARC records.
October 27, 2009 Created by WorkBot add works page